# SDR ASAA2023080744475

- Difficulty date: August 7, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N984AK
- Make and model: Boeing 737-9
- Aircraft serial: 67499
- Aircraft time: 256 hours, 82 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2123010BA
- Part serial: 23210013
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 257 hours, 83 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FAIL AND ALTN LIGHTS ILLUMINATED DURING FLIGHT AT FL400 APPROX 40 MIN INTO FLIGHT - NON ETOPS VERIFICATION NOT SUCCESSFUL. GROUNDED - YES. REMOVED AND REPLACED AFT OUTFLOW VALVE ASSEMBLY IAW B737-9MAX-AMM 21-31-03-000-801 & 21-31-03-400-801 OPS CHECKS GOOD.
